# SDR DALA2016021601091

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 67,361 hours, 50,082 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulted
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT OTBD NR 1 ANTI-SKID FAULT ILLUMINATED ON THE EOAP ON APPROACH, WHEN GEAR WAS EXTENDED.  CREW INITIATED A GO AROUND AND COMPLIED WITH QRH.  DUE TO LANDING FIELD CONDITION DIVERTED. MAINTENANCE FOUND INTERMITTENT TRANSDUCER FAULT AND REPLACED THE LT OTBD ANTI-SKID TRANSDUCER AND ANTI-SKID CONTROL BOX IAW AMM 32-43.  ADJUSTMENT/TEST AMM 32-43-02 GOOD.
